MAUDE Adverse Event Report: FERNO-WASHINGTON, INC. 35X PROFLEXX

FERNO-WASHINGTON, INC. 35X PROFLEXX
Model Number 0015693
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Injury (2348)
Date of Event 01/03/2018
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported the cot was involved in a motor vehicle accident while transporting a patient.It was alleged the patient and medic crew sustained injuries as a result of the accident and medical intervention was sought.The complainant did report the cot remained in the fastener throughout the incident.An evaluation of the cot has not been requested.There was no allegation of a malfunction of the cot being a contributing factor to the incident or the alleged injuries.

Brand Name
35X PROFLEXX
Common Device Name
35X PROFLEXX
Manufacturer (Section D)
FERNO-WASHINGTON, INC.
70 weil way
wilmington OH 45177
MDR Report Key7237433
Report Number1523574-2018-00009
Device Sequence Number16170865
Product Code FPO
UDI-Device Identifier00190790000301
UDI-Public00190790000301
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Emergency Medical Technician
Device Model Number0015693
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/26/2018
Initial Report FDA Received Date02/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Weight80